# SDR 97FDEA00897

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

97-0254 - NR 1 ENGINE OIL TEMPERATURE IN YELLOW BAND DUE TO FUEL HEAT VALVE STUCK OPEN.  SHUTDOWN ENGINE, AFTER 15 MINUTES TEMPERATURE AT 125C MAX TEMPERATURE 130C LESS THAN 5 MINUTES.  WINDMILL 50 MINUTES.  PULLED OIL FILTER, FOUND CLEAN.  INSTALLED NEW FILTER, MOTORED ENGINE NO LEAKS NOTED.  REPLACED FUEL DE-ICING VALVE PER MAINTENANCE MANUAL 73-14-11.  CANNON PLUG TO THE VALVE IS BAD AND NEEDS TO BE CHANGED.  THE VALVE REMAINS DEFERRED PLUG REMOVED, BAGGED AND TIED BACK. VALVE IS WIRED IN THE CLOSED POSITION.  CIRCUIT BREAKER OPENED AND COLLARED.
